Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 31 (2002), Issue 6, Pages 359-365
http://dx.doi.org/10.1155/S0161171202007913

Fuzzy neighborhood structures on partially ordered groups

1Mathematics Department, Faculty of Science, South Valley University, Qena 83523, Egypt
2Mathematics Department, Faculty of Science, Assiut University, Assiut, Egypt

Received 5 May 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kamel El-Saady and M. Y. Bakier, “Fuzzy neighborhood structures on partially ordered groups,” International Journal of Mathematics and Mathematical Sciences, vol. 31, no. 6, pp. 359-365, 2002. doi:10.1155/S0161171202007913